BibTeX record journals/tcs/AvigadY07

download as .bib file

@article{DBLP:journals/tcs/AvigadY07,
  author    = {Jeremy Avigad and
               Yimu Yin},
  title     = {Quantifier elimination for the reals with a predicate for the powers
               of two},
  journal   = {Theor. Comput. Sci.},
  volume    = {370},
  number    = {1-3},
  pages     = {48--59},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2006.10.005},
  doi       = {10.1016/j.tcs.2006.10.005},
  timestamp = {Mon, 26 Feb 2007 12:49:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/AvigadY07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}